Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 27, Number 124
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Generalized local maximum principles for finite-difference operators
Achi Brandt PDF
Math. Comp. 27 (1973), 685-718
Convergence for a vortex method for solving Euler’s equation
Theodore E. Dushane PDF
Math. Comp. 27 (1973), 719-728
Symmetrization of the fluid dynamic matrices with applications
Eli Turkel PDF
Math. Comp. 27 (1973), 729-736
Stability and convergence of difference approximations to pseudo-parabolic partial differential equations
William H. Ford and T. W. Ting PDF
Math. Comp. 27 (1973), 737-743
Mesh refinements for parabolic equations of second order
Stewart Venit PDF
Math. Comp. 27 (1973), 745-754
Eigenfrequencies of an elliptic membrane
B. A. Troesch and H. R. Troesch PDF
Math. Comp. 27 (1973), 755-765
Elliptical membranes with smallest second eigenvalue
B. Andreas Troesch PDF
Math. Comp. 27 (1973), 767-772
A posteriori error bounds for numerical solutions of the neutron transport equation
Niel K. Madsen PDF
Math. Comp. 27 (1973), 773-780
A modified Bairstow method for multiple zeros of a polynomial
F. M. Carrano PDF
Math. Comp. 27 (1973), 781-792
The order of numerical methods for ordinary differential equations
J. C. Butcher PDF
Math. Comp. 27 (1973), 793-806
Approximate solution of the differential equation $y^{”}=f(x, y)$ with spline functions
Gh. Micula PDF
Math. Comp. 27 (1973), 807-816
Polynomial approximation of a function and its first derivative in near minimax norms
Edgar A. Cohen PDF
Math. Comp. 27 (1973), 817-827
Boundary expansions for spline interpolation
W. D. Hoskins PDF
Math. Comp. 27 (1973), 829-830
Integration formulas and schemes based on $g$-splines
George D. Andria, George D. Byrne and David R. Hill PDF
Math. Comp. 27 (1973), 831-838
An elliptic integral identity
H. S. Wrigge PDF
Math. Comp. 27 (1973), 839-840
Rational approximants defined from double power series
J. S. R. Chisholm PDF
Math. Comp. 27 (1973), 841-848
Error analysis for direct linear integral equation methods
James L. Phillips PDF
Math. Comp. 27 (1973), 849-859
Numerical construction of Gaussian quadrature formulas for $\int _{0}^{1}(-\textrm {Log}\ x)\cdot x^{\alpha }\cdot f(x)\cdot dx$ and $\int _{0}^{\infty } E_{m}(x)\cdot f(x)\cdot dx$
Bernard Danloy PDF
Math. Comp. 27 (1973), 861-869
A note on the computation of integrals involving products of trigonometric and Bessel functions
Peter Linz and T. E. Kropp PDF
Math. Comp. 27 (1973), 871-872
Self-scaling variable metric algorithms without line search for unconstrained minimization
Shmuel S. Oren PDF
Math. Comp. 27 (1973), 873-885
An algorithm for the exact reduction of a matrix to Frobenius form using modular arithmetic. I
Jo Ann Howell PDF
Math. Comp. 27 (1973), 887-904
An algorithm for the exact reduction of a matrix to Frobenius form using modular arithmetic. II
Jo Ann Howell PDF
Math. Comp. 27 (1973), 905-920
An extrapolated Gauss-Seidel iteration for Hessenberg matrices
L. J. Lardy PDF
Math. Comp. 27 (1973), 921-926
Extensions of Forsythe’s method for random sampling from the normal distribution
J. H. Ahrens and U. Dieter PDF
Math. Comp. 27 (1973), 927-937
New approximations to familiar functions
J. E. Dutt, T. K. Lin and L. C. Tao PDF
Math. Comp. 27 (1973), 939-942
A search procedure and lower bound for odd perfect numbers
Bryant Tuckerman PDF
Math. Comp. 27 (1973), 943-949
A lower bound for the set of odd perfect numbers
Peter Hagis PDF
Math. Comp. 27 (1973), 951-953
On the largest prime divisor of an odd perfect number
Peter Hagis and Wayne L. McDaniel PDF
Math. Comp. 27 (1973), 955-957
The first occurrence of large gaps between successive primes
Richard P. Brent PDF
Math. Comp. 27 (1973), 959-963
Computational problems in $S$-function theory
P. A. Morris PDF
Math. Comp. 27 (1973), 965-971
A note on Dirichlet characters
Richard H. Hudson PDF
Math. Comp. 27 (1973), 973-975
Primitive binary polynomials
Wayne Stahnke PDF
Math. Comp. 27 (1973), 977-980
The determination of Galois groups
Richard P. Stauduhar PDF
Math. Comp. 27 (1973), 981-996
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 27 (1973), 997-1007
Table errata: “Table of trigonometric functions (angle in grades)” (Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 357-380 (1971), 75–80), by Dušan V. Slavič
John W. Wrench PDF
Math. Comp. 27 (1973), 1009
Table Errata
PDF
Math. Comp. 27 (1973), 1009
Table errata: An index of mathematical tables. Vol. I: Introduction, Part I: Index according to functions (second edition, Addison-Wesley, Reading, Mass. 1962) by A. Fletcher, J. C. P. Miller, L. Rosenhead and L. J. Comrie
Herman P. Robinson PDF
Math. Comp. 27 (1973), 1009
Corrigenda
PDF
Math. Comp. 27 (1973), 1011-1012
Table errata: “A note on the Catalan-Dickson conjecture” (Math. Comp. 27 (1973), 189–192)
Daniel Shanks PDF
Math. Comp. 27 (1973), 1011
Corrigenda: “Quadratic fields with four invariants divisible by $3$” (Math. Comp. 27 (1973), 183–187) by Daniel Shanks and Richard Serafin
Daniel Shanks PDF
Math. Comp. 27 (1973), 1012
Indices
PDF
Math. Comp. 27 (1973), 1013-1028